# SDR DALA2018052303562

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,090 hours, 18,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L "KNUCKLE KNOCKER" (ARMED CONDITION INDICATOR) DOES NOT COME OUT FAR ENOUGH WHEN ARMED. FOUND TRIM PANEL RUBBING KNUCKLE KNOCKER. RESECURED TRIM PANEL PER AMM 52-11.
